Probability Theory and Related Fields

, Volume 77, Issue 3, pp 343–357

Large deviations for Gibbs random fields

  • Stefano Olla

DOI: 10.1007/BF00319293

Cite this article as:
Olla, S. Probab. Th. Rel. Fields (1988) 77: 343. doi:10.1007/BF00319293


A large deviation principle for Gibbs random fields on Zd is proven and a corresponding large deviations proof of the Gibbs variational formula is given. A generalization of the Lanford theory of large deviations is also obtained.

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Stefano Olla
    • 1
  1. 1.Department of MathematicsRutgers UniversityNew BrunswickUSA
  2. 2.Courant InstituteNew York UniversityNew YorkUSA

Personalised recommendations